Dissipativity Analysis for Discrete Time-Delay Fuzzy Neural Networks With Markovian Jumps

Full text for this resource is not available from the Research Repository.

Zhang, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Agarwal, RK and Shi, Y (2016) Dissipativity Analysis for Discrete Time-Delay Fuzzy Neural Networks With Markovian Jumps. IEEE Transactions on Fuzzy Systems, 24 (2). 432 - 443. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32638
DOI https://doi.org/10.1109/TFUZZ.2015.2459759
Official URL http://ieeexplore.ieee.org/document/7164316/
Subjects Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Markovian jump parameters; time-varying delays; Takagi–Sugeno fuzzy model; Lyapunov–Krasovskii functional; stochastic state estimation; linear matrix inequality
Citations in Scopus 48 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login